Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Hypertension, diabetes, high cholesterol. Undergone CABG and sternotomy. Having retrosternal pain on exertion relieved by nitroglycerine

hi doctors, my mother is 57 years old ... hypertensive , newly discovered to be diabetic , 1ry hypercholesterolemic ...she has undergone CABG (4 coronary arteries bypass) since 1 month for now .... at first she felt good except for surgical pain due to median sternotomy .... since 15 days another type of pain was added that she distinguish from surgical pain ... she says it s typically the pain she had before the operation (like anginal pain) it s retrosternal but not radiating ... it s precipitated by meal and light exertion, relieved sometimes alone lasting for 30 min and some times by sublingual nitroglycerine ..... she is on : Atorvastatin 40 - pisoprolol - spironolactone - clopidogril - analgesics - ranitidine ....... I m worried about failure of grafts ... is that possible ?? I guess she would refuse another PCA to reassure me because she is disappointed and severly depressed .... what shall I do ... thanks in advance
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

This may mean pleuro- pericarditis / even a block in the native vessel or graft.
She needs examination and investigation...
The treating doctor will be better placed to suggest based on his assessment of the situation.

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor